Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 786061, 13 pages
http://dx.doi.org/10.1155/2012/786061
Research Article

Some Fixed Point Theorems for Nonlinear Set-Valued Contractive Mappings

1Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 10 April 2012; Accepted 9 May 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Zhihua Wu, Shin Min Kang, and Sunhong Lee, “Some Fixed Point Theorems for Nonlinear Set-Valued Contractive Mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 786061, 13 pages, 2012. https://doi.org/10.1155/2012/786061.